# SDR CALA2014122392856

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 51,830 hours, 10,976 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC SMOKE SMELL ROWS 21AB TO 31AB.  LASTED 1 HOUR THEN NO FURTHER SMELL.  MULTIPLE PASSENGERS ALERTED CABIN CREW.  FELT ALL OVERHEAD LIGHTS IN AFFECTED AREA & NONE WHERE HOT.  CABIN LIGHT FUNCTIONS & CONTROLS ARE ALL OPERATIONAL.  ACCOMPLISHED CONDITIONAL INSPECTION AMM 05-51-50, COULD NOT DUPLICATE CONDITION.  NO ODOR NOTICED.
